Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Classification of simply connected four-dimensional $ RR$-manifolds


Authors: Gr. Tsagas and A. Ledger
Journal: Trans. Amer. Math. Soc. 219 (1976), 189-210
MSC: Primary 53C30
MathSciNet review: 0467603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let (M, g) be a Riemannian manifold. We assume that there is a mapping $ s:M \to I(M)$, where $ I(M)$ is the group of isometries of (M, g), such that $ {s_x} = s(x),\forall x \in M$, has x as a fixed isolated point, then (M, g) is called a Riemannian s-manifold. If the tensor field S on M defined by the relation $ {S_x} = {(d{s_x})_x},\forall x \in M$, is differentiable and invariant by each isometry $ {s_x}$, then the manifold (M, g) is called a regularly s-symmetric Riemannian manifold. The aim of the present paper is to classify simply connected four-dimensional regularly s-symmetric Riemannian manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C30

Retrieve articles in all journals with MSC: 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0467603-0
PII: S 0002-9947(1976)0467603-0
Keywords: Simply connected manifold, Lie group, Lie algebra, s-structure, Riemannian s-manifold, symmetry tensor field, symmetric space, adjoint group
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia